# SDR HEEA968105

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Antenna
- Part number: 27010045
- Condition: Defective
- Location: Loran
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN ANTENNA CAUSING SYSTEM TO BE INTERMITTENT.
